# SDR C2XA10SH401

- Difficulty date: November 23, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 29,482 hours, 22,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020331048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK INDICATION OF CRACKS AROUND RIVET AT FRAME 77-78 JUNCTION STRINGER 8L.  MAINTENANCE PERFORMED REPAIR AT FRAME 77-78 JUNCTION STRINGER 8L IAW EC5330-02207.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
